Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 30, NWS Green Bay, WI

April 2, 2011

NWS Green Bay, WI issued this small craft advisory at Apr 2, 2011, 3:16 PM CDT. It took effect at Apr 3, 2011, 10:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2011, 3:16 PM CDT (20:16 UTC)
In effect from
Apr 3, 2011, 10:00 AM CDT
Expired
Apr 3, 2011, 10:00 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WHUS73 KGRB 022016
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT SAT APR 2 2011

...INCREASING WINDS HAZARDOUS TO SMALL CRAFT EXPECTED SUNDAY MORNING...

.LOW PRESSURE MOVING OUT OF THE NORTHERN PLAINS WILL CREATE AN INCREASING
SOUTHEAST WIND SUNDAY MORNING. AFTER A BRIEF LULL SUNDAY NIGHT...NORTHWEST
WINDS WILL INCREASE TO GALE FORCE GUSTS MONDAY MORNING.

LMZ541>543-030415-
/O.NEW.KGRB.SC.Y.0030.110403T1500Z-110404T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
316 PM CDT SAT APR 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY.

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS BY LATE SUNDAY MORNING.

* WAVES:WAVES OF 1 TO 3 FT WILL BUILD TO 3 TO 5 FT BY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
548 
WHUS73 KGRB 030201
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CDT SAT APR 2 2011

...INCREASING WINDS HAZARDOUS TO SMALL CRAFT EXPECTED SUNDAY
MORNING...

.LOW PRESSURE MOVING OUT OF THE NORTHERN PLAINS WILL CREATE AN
INCREASING SOUTHEAST WIND SUNDAY MORNING. AFTER A BRIEF LULL
SUNDAY NIGHT...NORTHWEST WINDS WILL INCREASE TO GALE FORCE GUSTS
MONDAY MORNING.

LMZ541>543-031000-
/O.CON.KGRB.SC.Y.0030.110403T1500Z-110404T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
901 PM CDT SAT APR 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
SUNDAY. 

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS BY LATE 
  SUNDAY MORNING.

* WAVES:WAVES OF 1 TO 3 FT WILL BUILD TO 3 TO 5 FT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
003 
WHUS73 KGRB 030938
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
438 AM CDT SUN APR 3 2011

...INCREASING WINDS HAZARDOUS TO SMALL CRAFT EXPECTED TODAY...

.LOW PRESSURE MOVING OUT OF THE PLAINS STATES WILL PRODUCE INCREASING
SOUTHEAST WINDS THIS MORNING WHICH WILL CONTINUE INTO THE EVENING
HOURS. AFTER A BRIEF LULL OVERNIGHT...WINDS WILL SHIFT TO THE
NORTHWEST AND INCREASE TO 30 KNOTS MONDAY...WITH GALE FORCE GUSTS
POSSIBLE.

LMZ541>543-031745-
/O.CON.KGRB.SC.Y.0030.110403T1500Z-110404T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
438 AM CDT SUN APR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT THIS EVENING. 

* WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS BY LATE THIS MORNING.

* WAVES:WAVES OF 1 TO 3 FT WILL BUILD TO 4 TO 6 FT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
693 
WHUS73 KGRB 031540
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1040 AM CDT SUN APR 3 2011

...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY...

.STRONG LOW PRESSURE OVER NORTHERN IOWA WILL MOVE EAST ACROSS
SOUTHERN WISCONSIN TONIGHT. BRISK ONSHORE WINDS AND HIGH WAVES
WILL OCCUR...WITH THE APPROACH OF THE LOW. WINDS WILL EASE FOR A
TIME LATE THIS EVENING...AS THE LOW MOVES THROUGH. HOWEVER...
GUSTY NORTHWEST WINDS WILL OCCUR BEHIND THE DEPARTING LOW FOR MONDAY.

LMZ541>543-032345-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-110404T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1040 AM CDT SUN APR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST WINDS 20 TO 25 KTS...VEERING NW LATE TONIGHT
         AND AND MONDAY.
 
* WAVES: WAVES BUILDING TO 4 TO 6 FT...EASING TO 3 TO 5 FT FOR MONDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
680 
WHUS73 KGRB 032015
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT SUN APR 3 2011

...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY...

.STRONG LOW PRESSURE OVER NORTHERN IOWA WILL MOVE ACROSS SOUTHERN WISCONSIN
TONIGHT. BRISK ONSHORE WINDS AND HIGH WAVES WILL PERSIST INTO THE LATE
EVENING. WINDS WILL EASE FOR A TIME LATE THIS EVENING...AS THE LOW MOVES
THROUGH. HOWEVER...GUSTY NORTHWEST WINDS WILL OCCUR ON THE BACK SIDE
OF THE DEPARTING LOW ON MONDAY.

LMZ541>543-040300-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-110404T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
315 PM CDT SUN APR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* WINDS: SOUTHEAST WIND 15 TO 25 KTS DECREASING TO 10 TO 15 KTS AND
  BECOMING NW LATE TONIGHT.

* WAVES: WAVES 4 TO 6 FT SUBSIDING TO 2 TO 4 FT BY LATE EVENING. WAVES
  ARE EXPECTED TO BUILD BACK TO 3 TO 5 FT BY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
724 
WHUS73 KGRB 040214
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT SUN APR 3 2011

...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY...

.STRONG LOW PRESSURE OVER NORTHEAST IOWA WILL MOVE ACROSS SOUTHERN
WISCONSIN TONIGHT. BRISK ONSHORE WINDS AND HIGH WAVES WILL PERSIST
INTO THE LATE EVENING. WINDS WILL EASE FOR A TIME LATE THIS EVENING
AS THE LOW MOVES THROUGH. HOWEVER...GUSTY NORTHWEST WINDS WILL
OCCUR ON THE BACK SIDE OF THE DEPARTING LOW ON MONDAY.

LMZ541>543-040315-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-110404T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
914 PM CDT SUN APR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* WINDS: SOUTHEAST WIND 15 TO 25 KTS DECREASING TO 10 TO 15 KTS 
  AND BECOMING NW LATE TONIGHT. 

* WAVES: WAVES 3 TO 5 FT SUBSIDING TO 2 TO 4 FT BY LATE EVENING.
  WAVES ARE EXPECTED TO BUILD BACK TO 3 TO 5 FT BY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 4:24 AM CDT, 10 hours 52 minutes earlier.

Area forecast discussion, Apr 2, 4:24 AM CDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
424 AM CDT SAT APR 2 2011

.SHORT TERM...TODAY TONIGHT AND SUNDAY. WIDELY SCATTERED RAIN AND
SNOW SHOWERS WILL END TODAY AS NORTHWEST FLOW BRINGS IN DRIER AIR.
THE DRYING WILL NOT LAST LONG...AS STRONG WARM ADVECTION WILL
ARRIVE LATE TONIGHT AND SUNDAY AND BRING PRECIPITATION TO THE
AREA AS STRONG SYSTEM APPROACHES FROM THE NORTHERN PLAINS.

PRECIPITATION TYPE IS A CHALLENGE LATE TONIGHT AND EARLY SUNDAY AS
INITIALLY COLD AND DRY AIR SHOULD ALLOW FOR A PERIOD OF SNOW IN
MOST PLACES. THERE IS AT LEAST A SMALL POSSIBILITY OF SNOW
ADVISORY CRITERIA SNOW (3 INCHES OF MORE) IN THE FAR NORTH BUT
WILL NOT ISSUE AN ADVISORY RIGHT NOW. WILL GO WITH 1 TO 3 INCHES
IN THE FAR NORTH WITH AN INCH OR LESS FURTHER SOUTH. THE SNOW
SHOULD CHANGE TO RAIN ACROSS ALL OF THE AREA SUNDAY AFTERNOON AS
925MB AND 850MB TEMPERATURES RISE ABOVE FREEZING. IN ADDITION TO
THE SNOW AND RAIN THERE MAY BE SOME THUNDER AS MID LEVEL LAPSE
RATES OF 7 TO 8 C/KM EXPECTED OVER ALL BUT THE FAR NORTH.

HIGHS TODAY SHOULD BE PRETTY CLOSE TO NORMAL BUT HIGHS ON SUNDAY
SHOULD BE HELD INTO THE 30S OVER THE NORTH AND ALSO NEAR THE BAY
AND LAKE...WITH LOW 40S ELSEWHERE.

.LONG TERM...SUNDAY NGT THRU NXT FRI. MAIN FCST FOCUS TO BE ON THE
EARLY SPRING STORM STILL TO BE IMPACTING NE WI EARLY IN THE WEEK.
THERE IS ALSO A SECOND WEAKER SYSTEM DUE TO ARRIVE BY MID-WEEK
BRINGING ANOTHER CHC OF PCPN. TEMPS FOR THE MOST PART SHOULD AVG
AT OR SLIGHTLY BLO NORMAL NXT WEEK.

SFC LOW IS EXPECTED TO MOVE ACROSS SRN WI SUNDAY EVENING AND TURN
MORE NE TOWARD NRN SECTIONS OF LWR MI SUNDAY NGT. INITIAL E-SE
WINDS WL BECOME MORE WESTERLY AS THE SFC LOW PUSHES BY AND THE
ASSOCIATED CDFNT SWINGS THRU THE RGN. PCPN TRENDS ARE FCST TO
DIMINISH SUNDAY NGT AS THE MAIN BAND ASSOCIATED WITH ISEN LIFT TO
HAVE ALREADY EXITED NE WI AND BETTER FORCING/LIFT ALONG THE CDFNT
TO BE LOCATED TOWARD THE MID MS VALLEY. PCPN TYPE SHOULD MAINLY BE
IN THE FORM OF RAIN SUNDAY EVENING AND AS COOLER AIR STARTS TO
WRAP INTO THE SYSTEM OVERNIGHT...WE SHOULD SEE MORE SNOW MIX WITH
THE RAIN OVR N-CNTRL/CNTRL WI. PERHAPS UP TO AN INCH OF SLUSHY
ACCUMULATION FOR THE NORTHWOODS.

EVEN AS THE SFC LOW LIFTS NE INTO SE ONTARIO ON MON...THE MAIN UPR
TROF WL BE IN THE PROCESS OF MOVING THRU WI. SUSPECT A DEFORMATION
BAND OF PCPN TO PUSH THRU THE AREA...THUS CHC POPS ARE NEEDED
ACROSS THE ENTIRE FCST AREA. HIGHEST POPS MAY BE OVER N-CNTRL WI
AS WINDS VEER NW LEADING TO THE POSSIBILITY OF SOME LAKE
ENHANCEMENT. 8H TEMPS DROP TO AROUND -6C OVER NRN WI MON
AFTERNOON...THUS FAVOR MORE SNOW THAN RAIN. HOWEVER...ACCUMULATIONS
WL BE MINIMAL SINCE BULK OF MSTR TO HAVE EXITED (MAYBE AN ADDL INCH
AT MOST N-CNTRL). OTHER FEATURE TO WATCH ON MON WL BE THE INCREASE
IN WINDS AS THE SFC LOW DEEPENS TO OUR NE AND HI PRES MOVES INTO
THE PLAINS. POTENTIAL GALE CONDITIONS FOR THE NEARSHORE WATERS
WITH BLUSTERY TO WINDY CONDITIONS INLAND. KEPT MAX TEMPS DOWN BLO
GUID AD CAA TO HAVE TAKEN OVER AND PLENTY OF CLDS TO CONTEND WITH.

CYCLONIC FLOW TO LINGER OVER NE WI MON NGT WITH THE MDLS BRINGING
ONE MORE SHRTWV THRU WI. MSTR BY THIS TIME IS ALL BUT GONE...THUS
AM SKEPTICAL ABOUT PCPN CHCS EVEN WITH WEAK DYNAMICS PROVIDED BY
THE SHRTWV. 'BEST' CHC WOULD APR TO BE VILAS CNTY WHERE WEAK LK
EHNANCEMENT TO PERSIST THRU THE NGT. A WEAK RDG OF HI PRES IS FCST
TO MOVE INTO THE WRN GREAT LKS ON TUE AND BACK THE WINDS ENUF SUCH
THAT ANY LK EFFECT/ENHANCEMENT WOULD COME TO AN END OVER VILAS
CNTY. WINDS WL ALSO GRADUALLY DIMINISH ON TUE AND WITH SOME MIXED
SUNSHINE...MAX TEMPS SHOULD BE ABLE TO REACH THE LWR TO MID 40S.

AS THIS HI PRES DEPARTS TUE NGT...WINDS WL BACK SE WITH A GRADUAL
INCREASE IN LOW-LVL MSTR. MEANWHILE...A CLIPPER TYPE SYSTEM IS
PROGGED TO MOVE ALONG THE U.S.-CANADIAN BORDER (VCNTY NRN ND/NW
MN) WITH A SWD EXTENDED FNTL BNDRY THRU CNTRL MN. HAVE INCREASED
CLDS THRU THE NGT WITH A SLGT CHC THAT THE LEADING EDGE OF LGT
RAIN OR SNOW COULD REACH CNTRL WI BY DAYBREAK. THIS CLIPPER
REACHES THE WRN GREAT LKS ON WED WITH INCREASING ISEN LIFT
COMBINED WITH LIFT FROM THE FNTL BNDRY. CHC POPS APR NECESSARY
WITIH PERHAPS A MIX NORTH IN THE MORNING AND RAIN EVERYWHERE IN
THE AFTERNOON.

ANOTHER AREA OF HI PRES TO THEN MOVE INTO NRN SECTIONS OF THE
GREAT LKS AND BRING QUIET/COOL CONDITIONS TO NE WI WED NGT. BY
THU...A NEW UPR TROF TO BE AFFECTING THE WRN CONUS AND THE MDLS
ARE SHOWING A LEAD IMPULSE RACING WELL AHEAD ACROSS THE CNTRL
PLAINS. THE TIMING AND MOVEMENT OF THIS IMPULSE VARY AMONG THE
MODELS RANGING FROM THE OHIO RIVER VALLEY TO THE UPR MS VALLEY.
PREFER TO HOLD THU DRY FOR NOW UNTIL THESE DIFFERENCES ARE
RESOLVED. THE UPR TROF CONTS TO DIG OVER THE WRN CONUS BY FRI WITH
MDLS DISAGREEING ON WHEN IT WL BE EJECTED EWD. A FASTER EJECTION
(GFS) WOULD BRING PCPN BACK TO NE WI BY NXT WEEKEND...WHILE A
SLOWER EJECTION WOULD KEEP NE WI ESSENTIALLY DRY. PLENTY OF TIME
TO DISCERN THESE DIFFERENCES IN THE COMING DAYS.
&&

.AVIATION...CIGS AND VSBYS SHOULD IMPROVE TO VFR RANGE THIS
AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. IFR/LIFR WEATHER
EXPECTED TO ARRIVE FROM SOUTHWEST TO NORTHEAST LATE TONIGHT AND
SUNDAY ALONG WITH SNOW CHANGING TO RAIN. SOME THUNDERSTORMS POSSIBLE
AS WELL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/KALLAS
Hazardous weather outlook, Apr 2, 3:08 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CDT SAT APR 2 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
308 PM CDT SAT APR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

UP TO AN INCH OF WET SNOW MAY PRODUCE SLICK ROADS AND SIDEWALKS
OVER PARTS OF NORTHERN AND CENTRAL WISCONSIN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE SNOW WILL CONTINUE SUNDAY ACROSS THE NORTH IN THE MORNING WITH
AN ADDITIONAL INCH OR TWO OF ACCUMULATION POSSIBLE. THE SNOW
WOULD THEN TRANSITION TO RAIN IN THE AFTERNOON. THUNDERSTORMS ARE
POSSIBLE ACROSS ALL BUT THE FAR NORTH ON SUNDAY...AND OVER EAST
CENTRAL WISCONSIN ON SUNDAY EVENING...BUT THEY WILL NOT BE SEVERE.

RAIN COULD COMBINE WITH MELTING SNOW TO CAUSE RIVER AND STREAMS
TO RISE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SNOWFALL AMOUNTS LATE TONIGHT AND
SUNDAY.

LMZ521-522-541>543-032015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
308 PM CDT SAT APR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GALE FORCE GUSTS ARE POSSIBLE ON MONDAY AFTERNOON AND NIGHT...
ESPECIALLY IN THE DEATHS DOOR AREA.

MG/TSK

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.